Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I am suffering from warfarin and heart rates

Hi, I am a 5 year verteran of Warfarin, with continued instability in my INR and thus warfarin intake, INR rage is 3.5 - 4.0. I have worked on regaining fitness levels after critial pulmonary embolism, now can run 10km as often as I like but usually 3 times a week with daily walking as well, so happy with fitness levels. However, my heart rate during exercise can go to 180bpm (I struggle to have a good work out for fitness and kepp my heart rate loweer than this), this is higher than my heart rate hase ever been in the past before Warfarin. Is this heart rate level high on the 'norm' and is there a danger in extending past the level ? Being fit again is amazing as I never thought it would be possible but dont want to do more damage. Thanks
Asked On : Wed, 21 Apr 2010
Answers:  2 Views:  544
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Hi.. Heart rates are regulated by excertion and physical activity.. So the normal physiological response is increased heart rate when you exercise.. Though the values of 180 heart are more than the physiological response, a basal heart rate needs to be checked and if the values are high, you would need medications to help your symptoms..

The warfarrin is unrelated to your medications.. Some people with similar probles are treated with drugs to lower heart rate and hence see your cardiologist for evaluation and prescription of these medications if necessary..

Answered: Fri, 30 Apr 2010
General & Family Physician Dr. Prakash Kumar Gupta's  Response
Hello and welcome to health care magic forum ,the importance of heart rate basically in your normal situation,if a normal person also exercises his heart beats very fast that does not mean that he is abnormal ,but this is a physiological condition,but if his heart rate abrupts while he is slept then it is abnormal,and he should have an ecg ,take care
Answered: Sat, 12 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor